# SDR UIEA2017110802200

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,887 hours, 18,150 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: A95080016
- Condition: No Test
- Location: Nr 2 Prv
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRV CONTROLLER, PNEUMATIC HEALTH CHECK FAILED.  REMOVED AND REPLACED THE NR 2 ENGINE PRV CONTROLLER IAW AMM 36-11-19. OPS CHECKED NORMAL.
